RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 16, Number 6  


Ordinary Differential Equations
A differential system with two purely imaginary roots of a characteristic equation
È. I. Grudo
963
Necessary and sufficient conditions for spatial decompositions to be bases and to be equiconvergent with a trigonometric series. II
V. A. Il'in
980
Controllability of linear systems in a Banach space in the presence of constraints on the control. II
V. I. Korobov, Nguyen Khoa Shon
1010
Asymptotic properties of solutions of differential systems in a critical sense
G. S. Krechetov
1023
A generalization of the notion of foliation
N. N. Petrov
1032
A boundary value problem for infinite-order nonlinear ordinary differential equations with rapidly [slowly] increasing coefficients
Tran Duc Van
1037

Partial Differential Equations
Uniqueness and stability of the solution of an equation of parabolic type with data on discrete sets of points
B. K. Amonov
1047
A strong optimality condition for singular controls in a Goursat–Darboux system
L. T. Ashchepkov, O. V. Vasiliev, I. L. Kovalenok
1054
The existence and properties of the solutions of some mixed problems connected with the theory of mechanical shock
S. I. Gaiduk
1060
Convergence of the solution of a mixed problem for a hyperbolic system on the plane with singularly perturbed boundary condition to the solution of a degenerate
V. N. Gol'dberg
1076
Application of the contour integral method to the study of ill-posed problems for second-order parabolic systems
I. S. Zeinalov
1091
Existence of solutions of an inverse problem of potential theory
V. M. Isakov
1097
Positive solutions of elliptic equations in bounded domains
Yu. T. Kuzmenko
1108
Well-posedness of the FitzHugh problem
V. N. Sedov, A. S. Fokht
1114

Short Communications
Normal solvability of integro-differential operators
Yu. A. Bykadorov
1122
Об оценке траектории линейной нестационарной системы
M. I. Gil'
1126
Regularized trace of the Sturm–Liouville operator
V. V. Dubrovskii
1127
Стохастическая устойчивость обратной задачи нестационарных плоских волн
V. F. Kravchenko, A. A. Goncharenko, V. I. Ponomarev
1130
Regularization of approximation schemes in the case of a Fredholm equation
B. G. Razumeiko, V. A. Trenogin
1132
The interior of a set of systems of differential equations with a stable Ljapunov exponent
I. N. Sergeev
1135
Новый случай применимости теоремы о дифференциальном неравенстве
A. L. Teptin
1138
The stability of the Cauchy problem for certain types of differential equations
V. V. Filatov
1140
О существовании оптимальных управлений для процессов, описываемых системой интегро-дифференциальных уравнений с запаздыванием
B. M. Yusifov
1144
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019